# SDR ZZDA2009211

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59713305001
- Part serial: EFS38085
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WHEN LANDING GEAR UP WAS SELECTED RIGHT MLG RETRACT CYLINDER HAD A STRUCTURAL FAILURE, RESULTING IN TOTAL LOSS OF HYDRAULIC SYSTEM RIGHT FLUID AND PRESSURE.  THE BARREL ASSY CRACKED AND SEPARATED APPROX 2 INCHES ABOVE LOWER GLAND.  REMOVED AND REPLACED RIGHT MLG RETRACT CYLINDER IAW AMM 32-33.  NO LEAKS NOTED.  SERVICED HYD SYSTEM REF AMM 12-13.
